Hiroshima Mathematical Journal

Homotopy spherical space forms---a numerical bound for homotopy types

Marek Golasiński and Daciberg Lima Gonçalves

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 31, Number 1 (2001), 107-116.

Dates
First available in Project Euclid: 28 June 2006

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1151511151

Digital Object Identifier
doi:10.32917/hmj/1151511151

Mathematical Reviews number (MathSciNet)
MR1820698

Zentralblatt MATH identifier
0997.55003

Subjects
Primary: 57S25: Groups acting on specific manifolds
Secondary: 55M35: Finite groups of transformations (including Smith theory) [See also 57S17] 55P15: Classification of homotopy type 57R60: Homotopy spheres, Poincaré conjecture 57S17: Finite transformation groups

Citation

Golasiński, Marek; Gonçalves, Daciberg Lima. Homotopy spherical space forms---a numerical bound for homotopy types. Hiroshima Math. J. 31 (2001), no. 1, 107--116. doi:10.32917/hmj/1151511151. https://projecteuclid.org/euclid.hmj/1151511151


Export citation